# SDR IPXA3579596

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: False Indication
- Location: Elevators
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEVATOR ASYM STATUS MESSAGE.  FOUND NO ELEVATOR ASYM STATUS OR MX MESSAGES.  OPS CHECKED ELEVATOR POSITION SYS IAW AMM 27-38-00-715-002.  NO FAULTS FOUND.
